MathSciNet Relay Station
MathSciNet bibliographic data
MR2456534 (2009m:35461) 35Q53 (35B10 35Q51)
Wazwaz, Abdul-Majid The extended tanh method for new compact and noncompact solutions for the KP-BBM and the ZK-BBM equations. Chaos Solitons Fractals 38 (2008), no. 5, 1505–1516.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement